# SDR V0XD2018080900001

- Difficulty date: August 9, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 36,474 hours, 27,016 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR MID-CAP ANGLE HAD SIGNS OF CORROSION.   REMOVED AND REPLACED THE PASSENGER DOOR MID-CAP ANGLE IAW SRM 51-41-02.
